# SDR SIMA20220227002

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 40,480 hours, 36,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASH LIGHT INOP MEL 25-32 - AUTH# 020282M-C LOG PG ITEM# 4847400/1 -C/A-REMOVED AND REPLACED FWD FA EMERGENCY FLASHLIGHT ASSEMBLY IAW EMB145 AMM 33-50-16. OPC CHECK GOOD NO FURTHER DEFECTS NOTED . MEL RESTORED
